# SDR WX0A071979

- Difficulty date: May 1, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Intermittent
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF WE NOTICED PRESSURIZATION WAS NOT OPERATING NORMALLY.  THE FLIGHT ATTENDANT INFORMED US THAT THE CABIN WAS GETTING HAZY & THE AFT RT SMOKE ALARM HAD ILLUMINATED.  TURNED OFF THE PACK & THIS SEEMED TO CORRECT THE PROBLEMS.  PERFORMED ENG RUNS, OPERATIONS CHECKED GOOD, NO HAZE NOTED.  PERFORMED GVI OF RT PACK, RAN RT PACK, FOUND AUTO TEMP SWITCH TO BE INTERMITTING.  DEFERRED RT PACK IAW MEL 21-01 SIT 1, CAT C, DMI 8581.  M PROCEDURE COMPLIED WITH.  INOPERATIVE PLACARDS INSTALLED.  GMM 21-4-5-4 PERFORMED ADJUSTMENT IAW AMM 21-51-00 & 21-00-00.  OPERATIONS CHECKED GOOD, HIS CLEARS MEL 21-01 SIT 1 CAT C DMI 8581 INOP PLACARD REMOVED
